Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 240863, 10 pages
http://dx.doi.org/10.1155/2013/240863
Research Article

Global Solvability of Hammerstein Equations with Applications to BVP Involving Fractional Laplacian

Faculty of Mathematics and Computer Science, University of Lodz, Banacha 22, 90-238 Lodz, Poland

Received 19 July 2013; Accepted 6 November 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Dorota Bors. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dorota Bors, “Global Solvability of Hammerstein Equations with Applications to BVP Involving Fractional Laplacian,” Abstract and Applied Analysis, vol. 2013, Article ID 240863, 10 pages, 2013. https://doi.org/10.1155/2013/240863.